# SDR SWAA2021042859920

- Difficulty date: March 29, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND STRINGER 10R AT PASSENGER CABIN / REPLACED TIE CLIP LOC. BS 277 AND STR 10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV.-
